Regular Elements on a Semigroup of the Pairs of Terms and Relational Terms of Type (m;n)

Main Article Content

Jintana Joomwong
Dara Phusanga
Surapon Jino Jino

Abstract

The concept of generalized hypersubstitution for algebraic systems was introduced by D. Phusanga and J. Joomwong which was extended from concept of generalized hypersubstitution for universal algebras. The concepts of the idempotent and regular elements are important role in semigroup theory. In this paper, we characterize the idempotent and regular elements of the set of all generalized hypersubstitutions for algebraic systems of type  and give some structural properties.

Downloads

Download data is not yet available.

Article Details

How to Cite
Joomwong, J., Phusanga, D. ., & Jino, S. J. (2021). Regular Elements on a Semigroup of the Pairs of Terms and Relational Terms of Type (m;n). INTERNATIONAL SCIENTIFIC JOURNAL OF ENGINEERING AND TECHNOLOGY (ISJET), 5(2), 55–59. Retrieved from https://ph02.tci-thaijo.org/index.php/isjet/article/view/240652
Section
Academic Article

References

J. Koppitz and D. Phusanga, “The monoid of hypersubstitutions for algebraic systems,” Journal Announcements of Union of Scientist Slivon, vol. 33, no. 1, pp. 120-127, Jul. 2018.

K. Denecke and S. Wismath, Universal algebra and Applications in theoretical computer science. London, UK: Chapman and Hall/CRC, 2002, p. 76.

K. Denecke and D. Phusanga, “Hyperformulas and solid algebraic systems,” Studia Logica, vol. 90, no. 2. pp. 263-286, 2008.

A. I. Mal’cev, Algebraic Systems. Akademie-Verlag. Springer-Verlag. Berlin, GR: Berlin Heidelberg,1973, pp. 115-116.

S. Leeratanavalee and K. Denecke, “generalized hypersubstitutions and strongly solid varieties,” in Proc. The 15th Conference for Young Algebraists Potsdam 2000 Shaker Verlag, 2000, pp. 135-145.

D. Phusanga, A. Kamtornpipattanakul, J. Boonkerd et al., “Monoid of generalized hypersubstitutions for algebraic systems,” Rajabhat Mathematics Journals, vol. 1, no. 1, pp. 10-23. Apr. 2016.

S. Leeratanavalee, “Structure properties of generalized hypersubstitutions,” Kyungpook Mathematics Journals, vol. 44, pp. 261-267, Jan. 2004.